Abstract and Applied Analysis

The Hybrid Steepest Descent Method for Split Variational Inclusion and Constrained Convex Minimization Problems

Jitsupa Deepho and Poom Kumam

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduced an implicit and an explicit iteration method based on the hybrid steepest descent method for finding a common element of the set of solutions of a constrained convex minimization problem and the set of solutions of a split variational inclusion problem.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 365203, 13 pages.

First available in Project Euclid: 6 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Deepho, Jitsupa; Kumam, Poom. The Hybrid Steepest Descent Method for Split Variational Inclusion and Constrained Convex Minimization Problems. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 365203, 13 pages. doi:10.1155/2014/365203. https://projecteuclid.org/euclid.aaa/1412606414

Export citation


  • Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2–4, pp. 221–239, 1994.
  • C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002.
  • Y. Censor, T. Bortfeld, B. Martin, and A. Trofimov, “A unified approach for inversion problems in intensity-modulated radiation therapy,” Physics in Medicine and Biology, vol. 51, no. 10, pp. 2353–2365, 2006.
  • B. Eicke, “Iteration methods for convexly constrained ill-posed problems in Hilbert space,” Numerical Functional Analysis and Optimization, vol. 13, no. 5-6, pp. 413–429, 1992.
  • H.-K. Xu, “Averaged mappings and the gradient-projection algorithm,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 360–378, 2011.
  • M. Su and H. Xu, “Remarks on the gradient-projection algorithm,” Journal of Nonlinear Analysis and Optimization, vol. 1, no. 1, pp. 35–43, 2010.
  • H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003.
  • J.-L. Lions, Quelques Methodes de Resolution des Problemes aux Limites non Lineaires, Dunod, Paris, France, 1969.
  • I. Yamada, “The hybrid steepest-descent mathod for variational inequality problems over the intersection of the fixed-point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications, D. Butnariu, Y. Censor, and S. Reich, Eds., pp. 473–504, North-Holland, Amsterdam, The Netherlands, 2001.
  • M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 689–694, 2010.
  • A. Moudafi, “Split monotone variational inclusions,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 275–283, 2011.
  • Y. Censor, A. Gibali, and S. Reich, “Algorithms for the split variational inequality problem,” Numerical Algorithms, vol. 59, no. 2, pp. 301–323, 2012.
  • P. L. Combettes, “The convex feasible problem in image recovery,” in Advanced in Image and Electronphysics, P. Hawkes, Ed., vol. 95, pp. 155–270, Academic Press, New York, NY, USA, 1996.
  • C. Byrne, Y. Censor, A. Gibali, and S. Reich, “The split common null point problem,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 4, pp. 759–775, 2012.
  • K. R. Kazmi and S. H. Rizvi, “An iterative method for split variational inclusion problem and fixed point problem for a nonexpansive mapping,” Optimization Letters, vol. 8, no. 3, pp. 1113–1124, 2014.
  • T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 1, Article ID 685918, pp. 103–123, 2005.
  • K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001.
  • S. Wang, “A general iterative method for obtaining an infinite family of strictly pseudo-contractive mappings in Hilbert spaces,” Applied Mathematics Letters of Rapid Publication, vol. 24, no. 6, pp. 901–907, 2011.
  • P. Duan, “General iterative methods for system of equilibrium problems and constrained convex minimization problem in Hilbert spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 957363, 11 pages, 2013.
  • C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004.
  • P. L. Combettes, “Solving monotone inclusions via compositions of nonexpansive averaged operators,” Optimization, vol. 53, no. 5-6, pp. 475–504, 2004. \endinput